MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-25123-F
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "when attempting to separate the infusion end and infusion sleeve of the triple-lumen catheter, the tubing broke, making the tubing unusable.Additionally, the tubing's seal needs to be reinforced to prevent blood loss from the patient through the broken tubing." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The customer also returned one, 3-lumen catheter for analysis.Signs of use in the form of biological material were observed on and within the catheter.Visual analysis revealed the distal extension line was separated/cut towards the luer hub.Microscopic analysis confirmed the damage, and the edges of the cut appeared smooth and uniform which is consistent with contact with a sharp instrument (i.E.Scissors, scalpel , etc.).The cut in the extension line measured 49 mm from the juncture hub.The extension line outer diameter measured 1.70 mm, which is within the specification limits of 1.68-1.78 mm per extension line extrusion product drawing.The extension line inner diameter measured 1.22 mm, which is within the specification limits of 1.14-1.24 mm per extension line extrusion product drawing.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the customer report of an extension line leak was confirmed through complaint investigation of the returned sample.Visual inspection revealed the extension line was cut towards the luer hub.The edges of the cut were smooth and appeared consistent with contact with a sharp instrument (i.E.Scalpel, scissors, etc.).The catheter met all relevant dimensional requirements.A device history record review was performed, and no relevant findings were identified.Based on these circumstances, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22437476
Report Number3006425876-2025-00614
Device Sequence Number3238037
Product Code FOZ
UDI-Device Identifier00801902102300
UDI-Public(01)00801902102300(11)240308(17)260119(10)71F24B1653(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/19/2026
Device Catalogue NumberCS-25123-F
Device Lot Number71F24B1653
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown